# SDR C2XA10IA053

- Difficulty date: February 5, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 20,183 hours, 10,750 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Hose
- Part number: 14549105407
- Condition: Leaking
- Location: Bleed System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CVG - FLIGHT 2217, THE CREW REPORTED A BLEED 1 AND 2 OVERTEMP IN ICING CONDITIONS.  THE AIRCRAFT RETURNED TO CVG WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO FAN AIR CONTROL THERMOSTAT, AND THE AFT SERVO HOSE ON THE NR 1 SIDE, OPERATIONALLY AND LEAK CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
